Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 16, 2006, 3:35 PM CST for 46 counties in Texas. It took effect at Jan 16, 2006, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2006, 3:35 PM CST (21:35 UTC)
- In effect from
- Jan 16, 2006, 6:00 PM CST
- Expired
- Jan 17, 2006, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 162135 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CST MON JAN 16 2006 ...WIND ADVISORY IN EFFECT ACROSS ALL OF NORTH TEXAS FOR NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS FROM 6 PM TODAY TO 6 PM TUESDAY... .A DRY LINE WILL PUSH ACROSS NORTH TEXAS THIS EVENING FOLLOWED BY A COLD FRONT MOVING THROUGH TONIGHT. WINDS WILL SWITCH TO THE NORTHWEST AND INCREASE TO 20 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS TO 35 MPH. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON TUESDAY BEFORE DECREASING AROUND SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170400- /O.NEW.KFWD.WI.Y.0006.060117T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 335 PM CST MON JAN 16 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST TUESDAY... A DRY LINE WILL PUSH ACROSS NORTH TEXAS THIS EVENING FOLLOWED BY A COLD FRONT TONIGHT. NORTHWEST WINDS AT 20 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS TO 35 MPH CAN BE EXPECTED THROUGH LATE AFTERNOON TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS74 KFWD 170411 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1011 PM CST MON JAN 16 2006 ...WIND ADVISORY IN EFFECT THROUGH 6 PM TUESDAY FOR ALL OF NORTH TEXAS FOR NORTHWEST WINDS OF 20 TO 30 MPH...WITH HIGHER GUSTS... .A COLD FRONT WILL CONTINUE TO SWEEP THROUGH NORTH TEXAS TONIGHT...LEAVING NORTHWEST WINDS FROM 20 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS TO 35 MPH. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON TUESDAY BEFORE DECREASING AROUND SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171215- /O.CON.KFWD.WI.Y.0006.000000T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1011 PM CST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... NORTHWEST WINDS FROM 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...WILL CONTINUE ACROSS ALL OF NORTH TEXAS OVERNIGHT THROUGH 6 PM ON TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 171032 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 432 AM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR ALL OF NORTH TEXAS FOR GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH. .A COLD FRONT WILL CONTINUE TO MOVE OFF THE TEXAS COAST THIS MORNING ...AS A STORM SYSTEM PULLS MOVES EAST INTO THE MISSISSIPPI VALLEY. A TIGHT...NORTHERLY PRESSURE GRADIENT WILL EXIST OVER NORTH TEXAS IN WAKE OF THE SYSTEM AND ITS ASSOCIATED COLD FRONT THROUGH THE DAY TODAY WITH GUSTY NORTH AND NORTHWEST WINDS EXPECTED. WINDS SHOULD SLOWLY BEGIN TO SUBSIDE LATE IN THE AFTERNOON AND INTO THE EVENING HOURS...AS HIGH PRESSURE BUILDS INTO WEST TEXAS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171845- /O.CON.KFWD.WI.Y.0006.000000T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 432 AM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... LOOK FOR GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH THROUGH EARLY AFTERNOON. WINDS SHOULD GRADUALLY VEER TO THE WEST AND SOUTHWEST AND DIMINISH TO BETWEEN 10 AND 15 MPH BY SUNSET AND AFTER. THUS GUSTY NORTH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ROADWAYS. AREA LAKES WILL ALSO BECOME VERY CHOPPY AND HAZARDOUS ON OPEN WATERS. USE EXTRA CAUTION WHEN VENTURING OUT TODAY. $$ 05/
000 WWUS74 KFWD 171035 CCA NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 432 AM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR ALL OF NORTH TEXAS FOR GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH. .A COLD FRONT WILL CONTINUE TO MOVE OFF THE TEXAS COAST THIS MORNING ...AS A STORM SYSTEM PULLS MOVES EAST INTO THE MISSISSIPPI VALLEY. A TIGHT...NORTHERLY PRESSURE GRADIENT WILL EXIST OVER NORTH TEXAS IN WAKE OF THE SYSTEM AND ITS ASSOCIATED COLD FRONT THROUGH THE DAY TODAY WITH GUSTY NORTH AND NORTHWEST WINDS EXPECTED. WINDS SHOULD SLOWLY BEGIN TO SUBSIDE LATE IN THE AFTERNOON AND INTO THE EVENING HOURS...AS HIGH PRESSURE BUILDS INTO WEST TEXAS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171845- /O.CON.KFWD.WI.Y.0006.000000T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 432 AM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... LOOK FOR GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH THROUGH EARLY AFTERNOON. WINDS WILL GRADUALLY BECOME WEST AND SOUTHWEST BETWEEN 10 AND 15 MPH BY SUNSET AND AFTER. THE GUSTY NORTH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ROADWAYS. AREA LAKES WILL ALSO BECOME VERY CHOPPY AND HAZARDOUS ON OPEN WATERS. USE EXTRA CAUTION WHEN VENTURING OUT TODAY. $$ 05/
000 WWUS74 KFWD 171834 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1234 PM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR ALL OF NORTH TEXAS FOR GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH. .A COLD FRONT WILL CONTINUE TO MOVE OFF THE TEXAS COAST THIS AFTERNOON...AS A STORM SYSTEM PULLS MOVES EAST INTO THE MISSISSIPPI VALLEY. A TIGHT...NORTHERLY PRESSURE GRADIENT WILL EXIST OVER NORTH TEXAS IN WAKE OF THE SYSTEM AND ITS ASSOCIATED COLD FRONT THROUGH THE DAY TODAY WITH GUSTY NORTH AND NORTHWEST WINDS EXPECTED. WINDS SHOULD SLOWLY BEGIN TO SUBSIDE LATE IN THE AFTERNOON AND INTO THE EVENING HOURS...AS HIGH PRESSURE BUILDS INTO WEST TEXAS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180000- /O.CON.KFWD.WI.Y.0006.000000T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1234 PM CST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE GUSTY NORTH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ROADWAYS. AREA LAKES WILL ALSO BECOME VERY CHOPPY AND HAZARDOUS ON OPEN WATERS. USE EXTRA CAUTION WHEN VENTURING OUT TODAY. $$
000 WWUS74 KFWD 180000 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CST TUE JAN 17 2006 ...WIND ADVISORY FOR NORTH TEXAS EXPIRED AT 6 PM... .THE SURFACE PRESSURE GRADIENT HAS WEAKENED AND THIS HAS ALLOWED WINDS TO FALL BELOW THE WIND ADVISORY CRITERIA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180100- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-060118T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 600 PM CST TUE JAN 17 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. NORTHWEST WINDS FROM 5 TO 15 MPH WILL BECOME SOUTHWEST OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 16, 12:55 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 16, 12:55 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CST MON JAN 16 2006 .AVIATION DISCUSSION... VFR THROUGH THE PERIOD. LOOKS LIKE BEST RAIN CHANCES WILL BE EAST OF THE METROPLEX TAF SITES THIS AFTERNOON/EARLY THIS EVENING. THERE ARE A FEW SHOWERS NEAR THE DRY LINE/PRE FRONTAL TROUGH AT THIS TIME BUT IF THE METROPLEX TAF SITES DO SEE ANY PRECIP IT WILL BE LIGHT AND HAVE VIRTUALLY NO IMPACT. THEREFORE...WILL NOT MENTION ANY RAIN IN THE 18Z TAF PACKAGE. WINDS CURRENTLY SOUTHWEST BUT SHOULD TURN MORE WEST/NORTHWEST BETWEEN 20 AND 21Z. WIND SPEEDS WILL INCREASE BY LATE AFTERNOON AND REMAIN STRONG OVERNIGHT. WILL CARRY SUSTAINED 14 TO 16 KNOTS WITH SOME GUSTS AROUND 23 KNOTS. BROKEN TO OVERCAST MID LEVEL CLOUDS SHOULD REMAIN THIS AFTERNOON AND THIS EVENING BUT CLEAR FROM WEST TO EAST OVERNIGHT WITH THE PASSAGE OF THE UPPER TROUGH AXIS. && .UPDATE... 746 AM HOW A FEW HRS CAN CHANGES THINGS. ABOUT 5 AM...WARM SECTOR/BAROCLINIC LEAF REALLY GOT GENERATED IN THE MID-UPPER LEVELS OVER NRN/CENTRAL TX...AS LARGE SCALE FORCING FROM UPR LVL 140-150KT/MID LVL 50-70 KT SUB-TROPICAL JETS SURGED NEWD FROM NRN MEXICO AND INTO CENTRAL TX PER VWP AND AREA PROFILERS...WITH VIGOROUS S/W MOVG THRU 4-CORNERS ATTM. ENOUGH LOW LVL DEW PT ADVECTION HAS OCCURRED OVER THE ERN 1/2 OF N TX AS WELL IN RESPONSE TO THIS AND SWLY 30- 40 KT LLJ THAT AN AREA OF HIGH- BASED SHOWERS ACTIVITY HAS FORMED OVER D/FW AND POINTS S/SW TOWARD LAMPASAS. LAPSE RATES SHOULD CONTINUE TO INCREASE THROUGH MIDDAY OVER THE ERN 1/2 OF N TX IN ADVANCE OF DRYLINE THAT SOME EMBEDDED THUNDER IS LIKELY ...ALONG WITH HIGHER CHANCES LATE THIS MORNING OVER THE ERN SECTIONS OF N TX. HAVE UPDATED GRIDS/FCST TO REFLECT THIS AND 06Z GFS AND EVEN 06Z MOS GUIDANCES INDICATE THIS AS WELL. SOME PARTIAL CLEARING MAY OCCUR AHEAD OF COLD FRONT AND DRYLINE OVER WRN 1/2 TO RE-DESTABILIZE THINGS AHEAD OF DRYLINE...BUT WITH STEADY MOVEMENT OF THIS SYSTEM... DONT SEE SFC-BASED INSTABILITY GETTING TOO OUT OF HAND...BUT SEVERE WX OVER ERN 1/2 STILL POSSIBLE AND WONT CHANGE THAT AS EVEN IF THEY REMAIN ELEVATED FOR THE MOST PART...LARGE HAIL STILL A BIG CONCERN ALONG WITH FREQUENT LIGHTNING. WELL TAKE THE RAIN THOUGH UPDATES ON THE WAY && .PREV DISCUSSION... /ISSUED 615 AM CST MON JAN 16 2006/ AVIATION... 615 AM CST MOST COMPLICATED AVIATION FORECAST IN A LONG TIME. LOW-LEVEL MOISTURE CONTINUES TO INCREASE...BUT LOWER CLOUD DECKS WILL TAKE SOME TIME TO MATERIALIZE. SHOULD REMAIN VFR...UNLESS TSRA DEVELOPS. HAVE DECIDED TO REMOVE THUNDER...THOUGH MENTION REMAINS IN PUBLIC FORECAST. PRECIP DESCRIPTION WILL LIKELY NEED TO BE ADJUSTED AS THE MORNING PROGRESSES. VWP AND SOUNDING SHOWING STRONG NOCTURNAL JET OFF THE SURFACE. HAVE INCLUDED WIND SHEAR THRU 15Z...MAY NEED IT BEYOND. LLJ AND TREMENDOUS SUBTROPICAL JET ALOFT BOTH STRENGTHENED BY SAME APPROACHING SYSTEM...BUT ARE SEPARATED BY 10KFT...AS IS TYPICAL FOR SOUTHERN STREAM. LLJ FORCING IS LIKELY TO DIMINISH AFTER DAYBREAK. MIXING MAY BE LIMITED WITH CLOUDS...BUT DAYTIME SFC WINDS MAY NEED TO BE BUMPED UP A BIT. SYSTEM IS VIGOROUS...AND TIMING OF BACKING WINDS AND FROPA FASTER THAN MODEL PROGS. TAF WINDS CURRENTLY IN GOOD AGREEMENT WITH GRIDS. 25 PREV DISCUSSION... 431 AM CST NO MAJOR CHANGES FROM PREV THINKING. DEEP UPPER TROUGH CURRENTLY OVER THE ROCKIES...WITH STRONG JET MAX ROUNDING BASE OF S/W MOVING THROUGH AZ AND 4-CORNERS REGION. MEANWHILE AT THE SFC...SFC LOW IS EJECTING ACROSS THE CENTRAL PLAINS IN RESPONSE TO STRONG HEIGHT FALLS...WITH COLD FRONT MOVING DOWN HIGH PLAINS AND INTO NE CO/NW KS ATTM. DRYLINE EXTENDED SWWD FROM SFC LOW AND WAS CURRENTLY AT 10Z ALONG A PONCA CITY OK-CHILDRESS TX-SWEETWATER TX LINE. MODELS ROTATE 4-CORNERS S/W INTO W TX BY 18Z/AFTER...WITH SOME TIMING DIFFERENCES ON DRYLINE AND COLD FRONT TO ARRIVE BY THIS EVENING. GFS DRIVES THE DRYLINE ALL THE WAY ACROSS RED RIVER ZONES...WHILE ETA/ECMWF JUST HAVE IT GETTING OVERTAKEN BY THE COLD FRONT NEAR BOWIE BY 21Z. THE LATTER SOLUTION WAS PREFERRED PER CURRENT SYNOPSIS AND IS SUPPORTED BY NCEP/HPC AS WELL. LOW POPS THRU MIDDAY SE OF GAINESVILLE...MINERAL WELLS...COMANCHE LINE FOR WAA SOURCE CONVECTION WITH STEEPENING LAPSE RATES MOISTURE ADVECTION CONTINUING MOVING NW AREAS NAMELY SE OF SULPHUR SPRINGS...D/FW...GATESVILLE...LAMPASAS LINE...POSSIBLY PUSHING 60 DEG F FAR NEAR PALESTINE/HEARNE WITH 50 DEG F DEW PTS ALONG NW PERIPHERY OF AFOREMENTIONED CORRIDOR. A TIGHT GRADIENT ON POPS FROM W-E PER DRYLINE POSITION AND TIMING OF DYNAMICS. SLIGHT CHANCE W OF I-35...CHANCE ALONG I-35 CORRIDOR...TO LIKELY ACROSS FAR ERN COUNTIES. SOME SEVERE WEATHER EXPECTED AFTER 18Z PER INCREASING SHEAR AND INSTABILITY (SEE SPC SWODY1 FOR DETAILS ON THREATS). WILL LINGER HIGHER POPS THROUGH EARLY EVENING OVER FAR ERN COUNTIES...THEN SOME ISOLATED SHOWERS OVERNIGHT BEHIND COLD FRONT WITH CAA ONGOING AND COLD POOL ALOFT OVERHEAD...WITH EVEN A FEW FLURRIES POSSIBLE ACROSS AREAS WELL NW OF D/W AND NEAR THE RED RIVER. CLEARING...WINDY AND MUCH COOLER TUES AS CAA CONTS IN THE MORNING...WITH UPPER TROUGH MOVING AWAY OVER THE MS VALLEY. SFC HI SETTLES ACROSS RIO GRANDE VALLEY 12Z WED MORNING WITH CHILLY TEMPS...BEFORE INCREASING SLY FLOW LATER IN THE DAY AND ON THURS RESULT IN A WARM UP. NEXT SYSTEM LOOKS TO EFFECT M TX FRI/FRI EVENING WITH BEST MOISTURE AND POPS OVER FAR ERN COUNTIES. LOW CONFIDENCE IS SHOWN HERE. CLEARING/COOLER SAT...THEN ANOTHER SLOW WARM UP SUN/MON IN CURRENT PROGRESSIVE PATTERN. /05 FIRE WEATHER... 431 AM CST DUE TO SHIFTING WINDS...DROUGHT...AND INCREASING W/NW WINDS BY EVENING...CURRENT RED FLAG HAS BEEN CONTINUED NW OF CANTON- HILLSBORO-WACO-TEMPLE LINE THROUGH 6 PM CDT. WITH VERY GUSTY N/NW WINDS TONIGHT (15-25 MPH)...HAVE PUT ALL OF N TX IN RED FLAG WARNING FROM 6 PM TONIGHT THROUGH 6 PM WED. MOST CRITICAL FIRE WX CONDITIONS TO BE FROM MID MORNING-6 PM TUES EVENING...AS HUMIDITIES FALL WELL BELOW CRITICAL LEVELS...THOUGH WINDS WILL BE DIMINISHING BY AFTN. SEE ADVISORY LINE BELOW FOR DETAILS. /05 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON MONDAY TO 6 PM TUESDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159. RED FLAG WARNING FROM 6 PM MONDAY TO 6 PM TUESDAY FOR TXZ135- TXZ146-TXZ147-TXZ148-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. && /05
Hazardous weather outlook, Jan 16, 5:00 AM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CST MON JAN 16 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 500 AM CST MON JAN 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY...GENERALLY ALONG AND NORTHWEST OF A LINE FROM TEMPLE...TO HILLSBORO...TO CANTON. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. WINDS WILL BECOME GUSTY TODAY...SHIFTING TO THE WEST AS A DRY LINE MOVES INTO THE AREA. A COLD FRONT WILL THEN PASS THROUGH NORTH TEXAS LATE TODAY AND OVERNIGHT. THE COMBINATION OF GUSTY WINDS AND DRY CONDITIONS WILL CREATE A HIGH FIRE DANGER. LIGHTNING FROM THUNDERSTORMS MAY ALSO POSE A FIRE RISK. THERE IS A CHANCE OF THUNDERSTORMS TODAY...GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO COMANCHE. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING FROM PARIS...TERRELL...AND HEARNE...EASTWARD. SOME THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING DOWNBURST WINDS. HAIL MAY ALSO ACCOMPANY THE STRONGER STORMS. FLURRIES WILL BE POSSIBLE LATE THIS EVENING AND OVERNIGHT FROM GRAHAM...DECATUR...AND GAINESVILLE...NORTHWARD. NO ACCUMULATION IS EXPECTED...AND ANY WINTRY PRECIPITATION WILL CAUSE NO TRAVEL PROBLEMS. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING WILL CONTINUE FOR ALL OF NORTH TEXAS THROUGH 6 PM TUESDAY. GUSTY NORTHWEST WINDS WILL HELP SPREAD ANY FIRES...AND MAKE THEM DIFFICULT TO CONTAIN. DRY AIR WILL CONTINUE FILTERING INTO NORTH TEXAS...WHICH WILL ALSO ADD TO THE FIRE DANGER. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY WHEN THE NEXT COLD FRONT IS SCHEDULED TO ARRIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING... PRIMARILY EAST OF I-35. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.